MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Sore Throat (2396); Loss of consciousness (2418); Voice alteration (4906)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via chemtrec that there were two complaints of "sore throats" and "raspy voice" following rapicide pa high-level disinfectant bottles that leaked.No medical treatment was sought or administered and the employees continued working.
 
Additional Manufacturer Narrative
The chemtrec report did not provide a lot number for the rapicide pa high-level disinfectant subject to the reported event.The reported issue is likely attributed to damage during transit.The user reported to not be wearing proper ppe at the time of the event.Per the rapicide pa high-level disinfectant safety data sheet, "section 8.3: respiratory protection: in case of insufficient ventilation, wear suitable respiratory equipment.Respirator selection must be based on known or anticipated exposure levels, the hazards of the product and the safe working limits of the selected respirator.Other information: handle in accordance with good industrial hygiene and safety procedures." the rapicide pa high-level disinfectant bottles subject to the reported event were disposed of and not returned for evaluation.No additional issues have been reported.Udi related data clarification: the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.
 
Additional Manufacturer Narrative
Through follow-up with user facility personnel steris learned that the rapicide pa high-level disinfectant was damaged upon delivery by fedex and had been placed in a bag.The employees opened the bag which caused the reported event.Additionally, it was reported that the fedex driver fainted while unloading the damaged package and went to the emergency room for treatment.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23544886
Report Number2150060-2025-00037
Device Sequence Number9458139
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619(11)250826(17)270224(10)669617
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Device Lot Number(10)669617
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown